# SDR ASAA2022061738691

- Difficulty date: June 17, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N487AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44108
- Aircraft time: 24,641 hours, 7,607 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156185
- Part serial: 12367
- Condition: Stuck
- Location: #2 Engine
- Part time: 24,640 hours, 7,606 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENG ANTI ICE ON #2 REMAINED BRIGHT BLUE AMB TAI ABOVE #2 N1. GROUNDED - YES. TROUBLESHOT PER B737-900 FIM 30-21-00 VALVE FOUND STUCK CLOSED. REPLACED ENGINE COWL TAI VALVE REF B737-900 AMM 30-21-11. GROUNDING TEST GOOD. OPS CHECK GOOD AND LEAK CHECK GOOD REF AMM 30-21-11.
